Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 151, NWS Jacksonville, FL

June 15, 2011Alachua County, Marion County, Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 15, 2011, 9:14 PM EDT for Alachua County, Marion County, Putnam County, Florida. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2011, 9:14 PM EDT (01:14 UTC)
Expired
Jun 15, 2011, 10:00 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Alachua County, FL, Marion County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 110 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 9:25 PM EDTHAIL 0.752 E Rochelle, FLDIME TO PENNY SIZE HAIL REPORTED ALONG SR20 NEAR CR325.
Jun 15, 9:30 PM EDTHAIL 0.882 Ssw Micanopy, FLTHE EVENT TIME WAS BASED ON RADAR IMAGERY.
Jun 15, 9:35 PM EDTTSTM WND DMG5 W Cross Creek, FLSCATTERED TREES AND TREE LIMBS WERE BLOWN DOWN ONTO POWER LINES ACROSS EASTERN ALACHUA AND NORTHER MARION COUNTY. THE TIME OF DAMAGE WAS BASED ON RADAR IMAGERY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 1.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2649 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

205 
WUUS52 KJAX 160114
SVRJAX
FLC001-083-107-160200-
/O.NEW.KJAX.SV.W.0151.110616T0114Z-110616T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
914 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA
  WESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
  CENTRAL MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 1000 PM EDT

* AT 915 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEWNANS LAKE TO
  ANTHONY...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
  MELROSE TO OCALA...AND MOVING SOUTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CROSS
  CREEK...SPARR...CITRA AND ANTHONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2956 8237 2976 8218 2976 8207 2974 8205
      2972 8205 2972 8203 2920 8199 2919 8235
TIME...MOT...LOC 0115Z 343DEG 5KT 2964 8218 2924 8217

$$

ENYEDI
2 follow-up statements
194 
WWUS52 KJAX 160141
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 PM EDT WED JUN 15 2011

FLC107-160151-
/O.CAN.KJAX.SV.W.0151.000000T0000Z-110616T0200Z/
PUTNAM FL-
941 PM EDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PUTNAM COUNTY IS
CANCELLED...

LAT...LON 2956 8237 2958 8218 2959 8207 2958 8207
      2959 8206 2957 8207 2920 8204 2919 8235
TIME...MOT...LOC 0141Z 043DEG 5KT 2948 8221 2922 8221

$$

FLC001-083-160200-
/O.CON.KJAX.SV.W.0151.000000T0000Z-110616T0200Z/
ALACHUA FL-MARION FL-
941 PM EDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CENTRAL MARION AND SOUTHEASTERN ALACHUA COUNTIES...

AT 941 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CROSS CREEK TO 7 MILES
SOUTHWEST OF ANTHONY...OR ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF CITRA TO OCALA...MOVING SOUTHWEST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCINTOSH...MICANOPY AND FLEMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2956 8237 2958 8218 2959 8207 2958 8207
      2959 8206 2957 8207 2920 8204 2919 8235
TIME...MOT...LOC 0141Z 043DEG 5KT 2948 8221 2922 8221

$$

HESS
935 
WWUS52 KJAX 160157
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
957 PM EDT WED JUN 15 2011

FLC001-083-160207-
/O.EXP.KJAX.SV.W.0151.000000T0000Z-110616T0200Z/
ALACHUA FL-MARION FL-
957 PM EDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARION AND
SOUTHEASTERN ALACHUA COUNTIES WILL EXPIRE AT 1000 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

LAT...LON 2956 8237 2958 8218 2959 8207 2958 8207
      2959 8206 2957 8207 2920 8204 2919 8235
TIME...MOT...LOC 0157Z 043DEG 5KT 2946 8223 2920 8223

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:14 PM EDT, 7 hours earlier.

Area forecast discussion, Jun 15, 2:14 PM EDT, 7 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT WED JUN 15 2011

.SHORT TERM...
POTENTIAL SEVERE WEATHER OVER THE EXTREME SOUTHERN PORTION OF THE
FORECAST AREA THROUGH 8 PM...ESPECIALLY FOR MARION COUNTY. THERE IS A
SEVERE THUNDERSTORM WATCH TO THE SOUTH OF US...BUT REMEMBER A WATCH
MEANS SEVERE WEATHER IS POSSIBLE IN AND NEAR THE WATCH AREA. CAPES IN
THE AREA ARE AT OR ABOVE 4000 J/KG AND ANY CELLS WHICH ARE CAPABLE
OF BLOWING THROUGH THE CAP ALSO HAVE THE POSSIBILITY OF BECOMING
STRONG TO SEVERE.

TONIGHT...A SHORT WAVE TROUGH DROPS SOUTH INTO GEORGIA WITH A
POSSIBILITY OF SOME OVERNIGHT CONVECTION ESPECIALLY AFTER MIDNIGHT
IN GEORGIA.

THURSDAY...ANOTHER HOT DAY WITH TEMPERATURES WELL ABOVE
CLIMATOLOGY AND INTO THE CENTURY MARK OVER THE SUWANNEE VALLEY AND
INTERIOR SOUTHEAST GEORGIA. MOST OF THE SHORT WAVE ENERGY REMAINS
IN SOUTHEAST GEORGIA BUT ENOUGH GETS INTO NORTHEAST FLORIDA TO
ENHANCE EAST COAST SEA BREEZE FRONT CONVECTION TOMORROW AFTERNOON.
WITH CAPES AGAIN NEARING 3-4000 J/KG AND AND A SOUTHWESTERLY 25 TO
35 KNOT LOW LEVEL FLOW WE MAY SEE SOME SEVERE WEATHER AGAIN
TOMORROW AFTERNOON.

THURSDAY NIGHT...ANOTHER SHORT WAVE BEGINS TO PUSH THROUGH THE
AREA WITH SOME CONVECTION POSSIBLE OVERNIGHT ESPECIALLY IN
SOUTHEAST GEORGIA.

FRIDAY...LESS SYNOPTIC LEVEL CONVECTION AND MORE SEA BREEZE FRONT
LOCAL CONVECTION LIKELY. HIGH TEMPERATURES WILL REMAIN
SIGNIFICANTLY ABOVE CLIMO WITH A SOUTHWESTERLY FLOW.

.LONG TERM...
OVER THE WEEKEND AND INTO NEXT WEEK THE PATTERN APPEARS TO BE
SPLIT OVER THE FORECAST AREA WITH A MORE SYNOPTIC DRIVEN PATTERN OVER
SOUTHEAST GEORGIA AND MORE LOCAL-DIURNAL CONVECTION ASSOCIATED
WITH SEA BREEZE FRONT CONVERGENCE OVER FLORIDA. RIGHT NOW THE
LONGER TERM IS NOT LOOKING AS HOT AS WE ARE CURRENTLY BUT STILL
LOOKING AT ABOVE NORMAL TEMPS THROUGH THE PERIOD.

&&

.AVIATION...WIDESPREAD SMOKE SPREADING SWD ACRS KJAX/KVQQ/KCRG.
VSBYS IN IFR RANGE GRADUALLY IMPROVING TO MVFR KJAX/KCRG AS SMOKE
PLUME SHIFTS W OF AREA AS LLVL FLOW BACKS TO N OR NE....WITH SLIGHT
FURTHER IMPROVEMENT AS EAST COAST SEA BREEZE MOVES INLAND. VISIBLE
SATELLITE SUGGESTS VSBYS MAY REMAIN AOB 5 MI THRU NGT. SMOKE SHOULD
SPREAD AWAY FROM TAF SITES EARLY TMRW...SO WENT WITH VFR CONDITIONS
TMRW MRNG.

&&

.MARINE...SOUTH TO SOUTHWEST SYNOPTIC FLOW THE NEXT FEW DAYS WITH
HIGH PRESSURE TO THE SOUTH. DAILY AFTERNOON SEABREEZES WILL SHIFT
WINDS TO THE SE. MODELS SUGGEST NIGHTLY WIND SURGES WILL RESULT IN S
TO SW WINDS UP TO AROUND 15 KNOTS AND SLIGHT INCREASE IN SEAS.

&&

.FIRE WEATHER...RED FLAG WARNING CONTINUES FOR MUCH OF NE FL THIS
AFTN DUE TO LOW RH'S AND HIGH DISPERSION INDEX VALUES.  SLIGHT
IMPROVEMENT OVER THE NEXT FEW AFTNS WITH INLAND MIN RH'S AT OR JUST
ABOVE 35 PCT AND SLIGHTLY LOWER DISPERSION INDEX VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71 100  71  97 /  40  20  30  20
SSI  77  89  76  92 /  10  20  40  20
JAX  72  94  72  96 /  20  20  30  10
SGJ  75  91  75  91 /  20  20  30  10
GNV  72  98  72  99 /  30  20  20  10
OCF  72  96  72  96 /  30  20  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...NONE.
AM...NONE.
&&

SANDRIK/WOLF/KEEGAN
Hazardous weather outlook, Jun 15, 9:24 AM EDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
924 AM EDT WED JUN 15 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-152100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
924 AM EDT WED JUN 15 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SMOKE FROM WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF
NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA...

SMOKE FROM SEVERAL WILDFIRES WILL AFFECT AREAS GENERALLY EAST OF A
WAYCROSS TO LAKE CITY TO OCALA LINE. RESIDENTS WITH RESPIRATORY
PROBLEMS SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE.
VISIBILITIES WILL BE REDUCED TO BETWEEN 1 AND 3 MILES AT TIMES AND
MAY CREATE HAZARDOUS DRIVING CONDITIONS.

AREAS OF FOG AND SMOKE WILL REDUCE VISIBILITIES TO AROUND ONE MILE
OVER PORTIONS OF CHARLTON...NASSAU...DUVAL AND NORTHERN ST JOHNS
COUNTIES THROUGH NOON.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS NORTHEAST
FLORIDA AND EXTREME SOUTHEAST GEORGIA. A FEW STORMS WILL BE STRONG
WITH GUSTY WINDS AND HAIL.

HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL LEAD TO ELEVATED
FIRE DANGER ACROSS MOST OF NORTHEAST FLORIDA TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHEAST GEORGIA THURSDAY
AFTERNOON AND EVENING AS AN ATMOSPHERIC DISTURBANCE INTERACTS WITH
SEABREEZES AND AN UNSTABLE AIRMASS. GUSTY WINDS AND HAIL CAN BE
EXPECTED.

FOR THE REST OF THE PERIOD...ISOLATED TO SCATTERED THUNDERSTORMS ARE
POSSIBLE EACH AFTERNOON AND EVENING. A FEW PULSE STRONG TO SEVERE
STORMS WILL BE POSSIBLE EACH DAY...WITH WET DOWNBURSTS AND SMALL
HAIL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

CARROLL/SANDRIK

In the hours before

Local storm report, Jun 15, 8:34 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             3 N WORTHINGTON SPRINGS 29.97N 82.42W
06/15/2011  E1.75 INCH       UNION              FL   911 CALL CENTER

&&

JHESS
Local storm report, Jun 15, 8:41 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
841 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     1 W SILVER SPRINGS SHOR 29.10N 82.02W
06/15/2011                   MARION             FL   911 CALL CENTER

            911 CALL CENTER HAD AT LEAST 10 REPORTS OF TREES DOWN IN
            SILVER SPRINGS SHORES.

&&

SEP
Local storm report, Jun 15, 8:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
844 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             ANTHONY                 29.29N 82.11W
06/15/2011  E0.25 INCH       MARION             FL   PUBLIC

&&

JHESS
Local storm report, Jun 15, 8:46 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
846 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             3 S WORTHINGTON SPRINGS 29.88N 82.42W
06/15/2011  E0.88 INCH       ALACHUA            FL   PUBLIC

            PUBLIC REPORTED NICKEL SIZED HAIL NORTH OF LA CROSSE ON
            STATE ROUTE 121.

&&

SEP
Special weather statement, Jun 15, 8:54 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
854 PM EDT WED JUN 15 2011

FLZ040-160145-
MARION-
854 PM EDT WED JUN 15 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 945 PM EDT...

AT 854 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST
OF LOWELL TO 13 MILES SOUTH OF OCALA AIRPORT...MOVING WEST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND REDDICK...
LOWELL AND OCALA AIRPORT THROUGH 945 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2896 8225 2896 8230 2937 8237 2939 8217
      2895 8209 2895 8225
TIME...MOT...LOC 0054Z 087DEG 4KT 2931 8224 2898 8218

ENYEDI
Special weather statement, Jun 15, 9:02 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
902 PM EDT WED JUN 15 2011

GAZ149-163-160130-
ATKINSON-CLINCH-
902 PM EDT WED JUN 15 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ATKINSON AND NORTHWESTERN CLINCH COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 930 PM EDT...

AT 902 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 13 MILES NORTHWEST OF DU PONT...OR 10
MILES NORTHEAST OF LAKELAND...MOVING SOUTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DU PONT THROUGH 930 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3127 8300 3118 8271 3096 8284 3104 8298
      3118 8298 3118 8304 3119 8305
TIME...MOT...LOC 0102Z 296DEG 4KT 3115 8295

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:04 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford41 min
Jun 15, 8:28 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam47 min
Jun 15, 8:45 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford31 min
Jun 15, 8:54 PM EDTSpecial Weather StatementJAXMarion51 min
Jun 15, 9:59 PM EDTSpecial Weather StatementJAXMarion31 min
Jun 15, 11:56 PM EDTSpecial Weather StatementJAXMarion34 min
Jun 16, 12:28 AM EDTSpecial Weather StatementJAXMarion32 min
Jun 16, 12:49 AM EDTSpecial Weather StatementJAXHamilton26 min
Jun 16, 1:55 AM EDTSpecial Marine WarningJAX2 hr
Jun 16, 2:45 AM EDTSpecial Weather StatementJAXNassau45 min
Jun 16, 3:04 AM EDTSpecial Marine WarningJAX116 min
Jun 16, 3:30 AM EDTSpecial Weather StatementJAXNassau45 min
Jun 16, 3:38 AM EDTSpecial Weather StatementJAXHamilton37 min
Jun 16, 3:43 AM EDTSpecial Weather StatementJAXDuval47 min
Jun 16, 3:56 AM EDTSpecial Marine WarningJAX49 min
Jun 16, 4:10 AM EDTSpecial Marine WarningJAX2 hr
Jun 16, 4:13 AM EDTSpecial Weather StatementJAXHamilton47 min
Jun 16, 4:25 AM EDTSpecial Weather StatementJAXClay, Saint Johns50 min
Jun 16, 4:49 AM EDTSpecial Weather StatementJAXColumbia, Suwannee41 min
Jun 16, 7:00 AM EDTSpecial Marine WarningJAX60 min
Jun 16, 9:39 AM EDTRed Flag WarningJAXGilchrist, Suwannee8 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.